# SDR CALA2015091400755

- Difficulty date: September 14, 2015
- Submitted: September 14, 2015
- Operation: Air carrier
- Aircraft: N17730
- Make and model: Boeing 737724
- Aircraft serial: 28798
- Aircraft time: 54,427 hours, 18,412 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146A3231
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING EXTERIOR CLEANING, FOUND ACFT SKIN TO BE GOUGED AT STATION 765, RBL 3.  FABRICATED & INSTALLED REPAIR DOUBLER OF THE FUSELAGE SKIN AT STATION 765, RBL 3 IAW SRM 53-00-01 REPAIR 3 & SRM 51-40-0-2.
